Apr 4, 2007
Been on meds for about 2 yrs...
About 6 mos ago, started to have some pain on my front shin on only one leg when pressure is applied to it (scratching it, etc). The foot on the same leg now has a spot that is very tender when pressure is applied (walking, etc) to it, but not the whole foot, just one section.
Is this anything related to the meds?
| Response from Dr. Henry
Pain localized soley to the region you describe would rarely be directly related to antiretroviral therapy. A good history and physical examination and review of your treatment history is recommended to determine what is the most likely cause of your discomfort. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sinus Infection Worried It Could Be HIV
- Sex With A Prostitute Should I Get Tested
- Blood In Urine After Masturbation Worried I Have HIV
- Bronchitis After Sucking Penis Worried I Have HIV
- Dark Bumps After Sensual Massage Worried I Have HIV
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.